Jop Briët
Cited by
Cited by
Properties of classical and quantum Jensen-Shannon divergence
J Briët, P Harremoës
Physical Review A—Atomic, Molecular, and Optical Physics 79 (5), 052311, 2009
Monotonicity testing and shortest-path routing on the cube
J Briët, S Chakraborty, D García-Soriano, A Matsliah
Combinatorica 32 (1), 35-53, 2012
Explicit lower and upper bounds on the entangled value of multiplayer XOR games
J Briët, T Vidick
Commun. Math. Phys. 321 (1), 181-207, 2013
A generalized Grothendieck inequality and entanglement in XOR games
J Briët, H Buhrman, B Toner
Commun. Math. Phys. 205 (3), 827-848, 2011
Grothendieck inequalities for semidefinite programs with rank constraint
J Briet, FM de Oliveira Filho, F Vallentin
Theory of Computing 10 (4), 77-105, 2014
On the existence of 0/1 polytopes with high semidefinite extension complexity
J Briët, D Dadush, S Pokutta
Mathematical Programming 153, 179-199, 2015
The positive semidefinite Grothendieck problem with rank constraint
J Briët, FM de Oliveira Filho, F Vallentin
International Colloquium on Automata, Languages, and Programming, 31-42, 2010
Multipartite entanglement in XOR games.
J Briët, H Buhrman, T Lee, T Vidick
Quantum Inf. Comput. 13 (3-4), 334-360, 2013
Quantum query algorithms are completely bounded forms
S Arunachalam, J Briët, C Palazuelos
SIAM Journal on Computing 48 (3), 903-925, 2019
Tight hardness of the non-commutative Grothendieck problem
J Briët, O Regev, R Saket
56th Annual Symposium on Foundations of Computer Science (FOCS), 1108-1122, 2015
Entanglement-Assisted Zero-Error Source-Channel Coding
J Briët, H Buhrman, M Laurent, T Piovesan, G Scarpa
Information Theory, IEEE Transactions on 61 (2), 1124 - 1138, 2015
Gaussian width bounds with applications to arithmetic progressions in random settings
J Briët, S Gopi
International Mathematics Research Notices, rny238, 2018
Determining the dimensionality of spacetime by gravitational lensing
J Briet, D Hobill
arXiv preprint arXiv:0801.3859, 2008
Revisiting the Sanders-Bogolyubov-Ruzsa theorem in and its application to non-malleable codes
D Aggarwal, J Briët
IEEE International Symposium on Information Theory (ISIT), 1322-1326, 2016
Violating the Shannon capacity of metric graphs with entanglement
J Briët, H Buhrman, D Gijswijt
Proceedings of the National Academy of Sciences 11 (48), 19227-19233, 2013
Outlaw distributions and locally decodable codes
J Briët, Z Dvir, S Gopi
Theory of Computing 15 (12), 1-24, 2019
Locally decodable codes and the failure of cotype for projective tensor products
J Briët, A Naor, O Regev
Electronic Research Announcements in Mathematical Sciences (ERA-MS) 19, 120-130, 2012
Grothendieck inequalities, nonlocal games and optimization
J Briet
University of Amsterdam, 2011
All Schatten spaces endowed with the Schur product are Q-algebras
J Briët, H Buhrman, T Lee, T Vidick
Journal of functional analysis 262 (1), 1-9, 2012
Round elimination in exact communication complexity
J Briët, H Buhrman, D Leung, T Piovesan, F Speelman
LIPIcs-Leibniz International Proceedings in Informatics 44, 2015
The system can't perform the operation now. Try again later.
Articles 1–20